MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GLENOSPHERE 42X27; REVERSE SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA GLENOSPHERE 42X27; REVERSE SHOULDER GLENOSPHERE
Catalog Number 04.01.0174
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 05 june 2019 the r&d project manager commented the retrieved pictures of the explanted devices: the implants do not present any signs of failure in the provided pictures.As stated in the event description, the dislocation is likely to be caused by instability.Batch review performed on 18 june 2019: lot 179115: (b)(4) items manufactured and released on 15 march 2018.Expiration date: 2023-03-05.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system - humeral reverse hc liner ø42/+6mm, ref.04.01.0127, lot.179984 (k170452): batch review performed on 18 june 2019: lot 179984: (b)(4) items manufactured and released on 24 april 2018.Expiration date: 2023-04-09.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 19 june 2019 the medical affairs manager made the following analysis: recurrent dislocation during the first postoperative month.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normal originated by progression of disease to the soft tissues or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
Second revision surgery performed due to glenosphere dislocation 1 month after the first revision.The dislocation happened during an exercise at the convalescence center (pendulum).The surgeon revised the glenosphere and the pe inlay to a +6 mm with the inclination of 155° instead of 145°.

Brand Name
GLENOSPHERE 42X27
Common Device Name
REVERSE SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8722204
Report Number3005180920-2019-00497
Device Sequence Number1788091
Product Code PHX
UDI-Device Identifier07630040706612
UDI-Public07630040706612
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Catalogue Number04.01.0174
Device Lot Number179115
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight85